# SDR UHLA201511130863

- Difficulty date: November 13, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 16,217 hours, 12,003 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR TIE AT FRAME 82, STR 28-29R.  R & R SHEAR TIE IAW SRM 51-41-02, 51-41-01.  MAJOR REPAIR.
